# SDR ASAA2020020653089

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 22,229 hours, 7,270 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE #2 CDU IS BLANK. GROUNDED - YES. TROUBLESHOT PER B737-900 FIM 34-61 TASK 804. CDU IS NOW OPERATIONAL. NO OTHER DEFECTS NOTED AT THIS TIME. OK FOR SVC.
